• 姓       名:邓大文
  • 职       称:教授
  • 学       位:博士
  • 所在机构:湘潭大学 数学与计算科学学院
  • 出生年月: 1961年
  • 籍       贯:香港特别行政区
  • 研究方向:偏微分方程;分形几何
个人简介 学术成果 发表论文

教育背景

1983-1990 University of California, Berkeley;博士;

1979-1983 香港中文大学;学士。

工作经历

2010.12--  湘潭大学教授;

2004--2010 湘潭大学副教授;

2001--2003 香港中文大学讲师;

1991-1995 香港科技大学讲师;

1990-1991 University of California, Berkeley;Research Associate。

教授课程

偏微分方程、微分几何、 数学物理方程

科研项目

1.国家自然科学基金项目:《分形上平方可积函数空间指数型基的研究》,2008-2010. 主要成员;

2.湖南省自然科学基金项目:《分形铺砖的结构与分形集合的嵌入》,2012-2014. 主持人;

3.国家自然科学基金项目:《流体运动系统无粘极限的研究》, 2013-2017. 主要成员。

论文专著

[1] Da-Wen Deng, Tao Jiang and Sze-Man Ngai, Structure of planar integral self-affine tilings, Mathematisch Nachrichten, 285(4)(2012), 447-475.(SCI).

[2] Shun-Guang Kang, Tai-ManTang, The support of the momentum density of the Camassa-Holm equation, Applied Mathematics Letters, 24(2011), 2128-2132. (SCI).

[3] Tao Jiang, Zhou Huang, Na-Na Zhang, Shu-Juan Duan, Dan Liu and Da-Wen Deng, A planar self-affine tile with Cantor set intersections with its translates, Natural Science Journal of Xiangtan University, 33(1)(2011), 7-10.

[4]Shu-Juan Duan, Dan Liu, Tai-Man Tang, An integral self-affine tile with Cantor set intersections with its neighbors, Integers 9, 2009, 227-237.

[5] Kun Ren and Tai-Man Tang, Asymptotic behavior of vortices in axisymmetric flow without swirl, Mathematical Methods in the Applied Sciences 31(18), 2008, 2202-2218. (SCIE).

[6] Wei-Wei Guo, Tai-Man Tang, Evolutions of the momentum density, deformation tensor and the nonlocal term of the Camassa-Holm equation, Nonlinear Analysis: Theory, Methods and Applications, 88(2013), 16-23. (SCI).

[7] Tai-Man Tang, Wild tiles in R^3 with spherical boundaries, Fundam. Prikl. Mat. 11 (2005), no. 4, 203— 211.

[8] Da-Wen Deng and Sze-Man Ngai, Vertices of self-similar tiles, Illinois Journal of Mathematics, 49(3), (Fall 2005),857-872 . (SCIE).

[9] Tai-Man Tang, Arcwise connectedness of the boundary of connected self-similar sets, Acta Math.Hungar.109(4) (2005), 295-303. (SCIE).

[10] Sze-Man Ngai and Tai-Man Tang, Topology of connected self-similar tiles in the plane with disconnected interiors, Topology and its Applications, 150 (2005), 139-155. (SCIE).

[11] Sze-Man Ngai and Tai-Man Tang, A technique in the topology of connected self-similar tiles, Fractals 12(4) (2004), 389-403. (SCI).

[12] Tai-Man Tang, Crumpled cube and solid horned sphere space fillers, Discrete and Computational Geometry 31(3) (2004), 421-433. (SCI).

[13] Tai-Man Tang, On Quotients of Positive Definite Functions, Acta Math. Hung. 89(3) (2000), 247-251. (SCIE).

[14] Koon-lam Shea, Tai-Man Tang and Ping-shu Tso, Optimal Investment Sequence, Economic Theory 15 (2000), 215-219. (SSCI).

[15] Tai-Man Tang, The Maximal Ideal Space of a class of C*-algebras of Pseudodifferential Operators, Acta Sci. Math. (Szeged) 64 (1998), 733-740.

[16] Tai-Man Tang, A C*-algebra of Singular Integral Operators on the Half Line, Journal of Mathematical Analysis and Applications 182 (1994), 594-606. (SCI).

[17] H.O.Cordes and T.M.Tang, On the C*-algebra of a class of Singular Sturm-Liouville Expressions on the real Line, Noti Di Matematica 11 (1991), 93-108.

[18] Da-Wen Deng, Sze-Man Ngai, Eigenvalue estimates on measure spaces, Journal of Functional Analysis 268(8)(2015), 2231-2260. (SCI).

[19] Da-Wen Deng, Sze-Man Ngai, Fractal tiles and quasidisks, Mathematische Zeitschrift 279(2015), 359-387. (SCI).

[20] Jia Jia, Shun-Guang Kang, Tai-Man Tang, An asymptotic property of the Camassa-Holm equation, Nonlinear Analysis: Theory, Methods and Applications, 97(2014), 55-64. (SCI).

[21] Yu-long Deng, Caihong Hu, Shunchao Long, Tai-Man Tang, Joerg Thuswaldner and Lifeng Xi, On a variant of the Kakeya problem in R, Archiv der Mathematik 101(2013), 395-400. (SCIE).